# SDR DALA14014329202

- Difficulty date: February 28, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 51,393 hours, 27,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Ventral Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR VENTRAL STAIRS WEB CRACKED LT SIDE FORWARD OF SPRING LOCK MECHANISM.  REPAIRED LT VENTRAL STAIRWAY SLANTED SIDE WEB IAW PRI AND ERA 523510-14, REV O.
